RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, Number 3, Pages 22–27 (Mi vmumm3710)  

Mathematics

Solutions of some equations that contain $E$-functions

A. I. Galochkin


Full text: PDF file (623 kB)

Bibliographic databases:
UDC: 511.36
Received: 17.06.1991

Citation: A. I. Galochkin, “Solutions of some equations that contain $E$-functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, no. 3, 22–27

Citation in format AMSBIB
\Bibitem{Gal92}
\by A.~I.~Galochkin
\paper Solutions of some equations that contain $E$-functions
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1992
\issue 3
\pages 22--27
\mathnet{http://mi.mathnet.ru/vmumm3710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1216856}
\zmath{https://zbmath.org/?q=an:0767.11031}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3710
  • http://mi.mathnet.ru/eng/vmumm/y1992/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020